MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number TMICL13.2
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Work order search: no similar complaint type events were reported for units within the same lot.Claim # (b)(4).
 
Event or Problem Description
The reporter stated that the surgeon had to use the backup lens after tearing the footplate of a 13.2mm, tmicl13.2, (sphere/cylinder/axis), implantable collamer lens.No patient contact was reported.If additional information is received a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
H3: device evaluation: lens was returned in a vial in liquid.Visual inspection found the lens haptic torn.Claim#: (b)(4).
 
Additional Manufacturer Narrative
B5:the reporter indicated that the surgeon had to use the backup lens after tearing the footplate of a 13.2mm, tmicl13.2, -17.50/3.5/075 (sphere/cylinder/axis), implantable collamer lens during loading.No patient contact was reported.Problem resolved.Claim#: (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
cynthia thai
1911 walker avenue
monrovia, CA 91016
8002927902
MDR Report Key11899209
Report Number2023826-2021-01680
Device Sequence Number17244210
Product Code QCB
UDI-Device Identifier00841542110112
UDI-Public00841542110112
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberTMICL13.2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2021
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 04/27/2021
Supplement Date Received by Manufacturer06/01/2021
05/28/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date06/29/2021
01/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Patient Age29 YR
Patient SexFemale